# SDR RAIA980303

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 887
- System (JASC): 6113 · Propeller Spinner Section
- Part: O-Ring
- Part number: 664005300
- Condition: Worn
- Location: Lt Spinner
- Part time: 12,952 hours
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT 7486 - STL - LEFT PROPELLER SPINNER WOBBLES IN FLT.  MAINTENANCE INSPECTED AND REPLACED LEFT PROPELLER SPINNER O-RING.  (M)
